Finiteness properties of topological algebras, I
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 3, p. 471-488
@article{ASNSP_1978_4_5_3_471_0,
     author = {Ferreira, A. V. and Tomassini, Giuseppe},
     title = {Finiteness properties of topological algebras, I},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {3},
     year = {1978},
     pages = {471-488},
     zbl = {0397.46045},
     mrnumber = {506996},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_3_471_0}
}
Ferreira, A. V.; Tomassini, G. Finiteness properties of topological algebras, I. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 3, pp. 471-488. http://www.numdam.org/item/ASNSP_1978_4_5_3_471_0/

[1] E. Bishop, Holomorphic completions, analytic continuation and interpolation of semi-norms, Ann. of Math., 78 (1963). | MR 155016 | Zbl 0131.30901

[2] E. Bishop, A minimal boundary for function algebras, Pac. J. of Math., 9 (1959). | MR 109305 | Zbl 0087.28503

[3] O. Foster, Uniqueness of topology in Stein algebras, Coll. « Function Algebras » U.S.A. (1966). | Zbl 0151.09701

[4] 1. Gelfand I.- D. Raikov - G. Shilov, Commutative normed rings, Chelsea Publ. Company. | MR 205105

[5] I. Glicksberg, Maximal algebras and a theorem of Radò, Pac. J. of Math., 14 (1964). | MR 169082 | Zbl 0144.37503

[6] H. Grauert - R. Remmert, Analytische Stellenalgebren, Springer-Verlag, Berlin (1971). | MR 316742 | Zbl 0231.32001

[7] A. Grothendzeck, Produits tensoriels topologiques et espaces nucléaires, Providence Ann. Math., 196 (Mem. Ann. Math. Soc.). | MR 367266 | Zbl 0123.30301

[8] K. Langmann, Ein Funktionalanalytischer Beweis der Hilbertscher Nullstellensatz, Math. Ann., 192 (1972). | MR 305069 | Zbl 0203.44503

[9] A. Martineau, Sur les théorèmes de S. Banach et de L. Schwartz concernant le graphe fermé, Studia Math., 30 (1968). | MR 231181 | Zbl 0177.41001

[10] E.A. Michael, Locally multiplicatively -convex topological algebras, Mem. Ann. Math. Soc. (1952). | MR 51444 | Zbl 0047.35502

[11] H. Rossi, Attaching Analytic Spaces to an Analytic Space, Proc. of the Conf. on Compl. Anal. Minneapolis (1964). | Zbl 0143.30301

[12] J. Sebastião E Silva, Su certe classi di spazi localmente convessi importanti per le applicazioni, Rend. Mat. serie V, vol. XIV. | Zbl 0064.35801

[13] G. Tomassini, Sulla topologia dello spettro di un'algebra di Banach, Ann. Scuola Norm. Sup. Pisa, 23 (1969). | Numdam | MR 264112 | Zbl 0182.17702

[14] G. Tomassini, Invituppo d'olomorfia e spazi pseudo-concavi, Ann. Mat. Pura e Appl., serie IV, 87 (1970). | MR 298050

[15] L. Waelbroek, Etude spectrale des algèbres complètes, Mém. Acad. Royale de Belgique, 31, fasc. 7 (1960). | MR 117578 | Zbl 0193.10005

[16] A. Gleason, Finitely generated ideals in Banach algebras, Journ. Math. Mech., 13 (1964). | MR 159241 | Zbl 0117.34105